# SDR FDEA201610143626

- Difficulty date: October 14, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 71,205 hours, 22,647 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 143N66213
- Condition: Gouged
- Location: Cargo Door
- Component: C1 Door, Boeing
- Component part number: 143N66031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR AFT EDGE DAMAGED 2 PLACES.  REMOVED AND REPLACED C1 DOOR LOWER SECTION DEPRESSOR IAW DWG 143N6603 REV B.  PRESSURIZATION CHECK REQ PER AMM 05-51-24-2.
